# SDR USAA2011110400016

- Difficulty date: November 3, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 25,074 hours, 10,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ESCAPE PATH LIGHT LENS MISSING ROW 10C.  REPLACED ROW 10C ESCAPE PATH LIGHT LENS AS REQUIRED.  OPS CHECKED GOOD.
